# SDR CALA0700266

- Difficulty date: May 23, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N76354
- Make and model: Boeing 7373T0
- Aircraft serial: 23592
- Aircraft time: 56,245 hours, 29,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Bs 727 S22-23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LEFT FUSELAGE SKIN AT STA 727, S22L-23L, AT APPROXIMATELY EIGHT INCHES AFT AND ABOVE EMERGENCY LIGHT.  REPAIRED IAW ECRA 5330-03681.
